# SDR PNSA010903

- Difficulty date: September 19, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Aircraft: N2708D
- Make and model: Swrngn SA227AC
- Aircraft serial: AC709B
- Aircraft time: 22,943 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG390E
- Condition: Weak
- Part time: 1,819 hours, 1,399 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Aircraft would not start on batteries at SNP. ANC maintenance flew to line station and replaced batteries.
